Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2014, 8:20 PM EDT for Henry County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2014, 8:20 PM EDT (00:20 UTC)
- Expired
- Aug 7, 2014, 9:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
County Henry County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 749 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2103 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
904
WWUS82 KFFC 080020
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT THU AUG 7 2014
GAZ046-048-057-080100-
820 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN ROCKDALE...NEWTON
AND HENRY COUNTIES UNTIL 900 PM EDT...
AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLIPPEN...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE TORRENTIAL RAINFALL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
ROCKDALE...NEWTON AND HENRY COUNTIES THROUGH 900 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE EAGLES
LANDING...STOCKBRIDGE...FLIPPEN...BLACKSVILLE...MCDONOUGH...OAK
HILL...RICHARDSON PARK...MAGNET...OLA AND KELLEYTOWN. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3364 8404 3354 8395 3342 8396 3339 8425
3354 8427
TIME...MOT...LOC 0019Z 254DEG 7KT 3349 8420
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 7:53 PM EDT, 27 minutes earlier.
Area forecast discussion, Aug 7, 7:53 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 753 PM EDT THU AUG 7 2014 .PREV DISCUSSION... /ISSUED 606 PM EDT THU AUG 7 2014/ .UPDATE... QUICK UPDATE TO INCLUDE HIGHER CHANCE POPS IN NW GA AS MORE PERSISTENT CONVECTION HAS BEEN TRENDING AND IS PRIMARILY OUTFLOW DRIVEN. CANNOT RULE OUT A STRAY STRONG STORM OR TWO WITH SMALL HAIL OR 40 MPH WINDS EARLY THIS EVENING. PREVIOUS DISCUSSION FOLLOWS... BAKER && PREV DISCUSSION... /ISSUED 313 PM EDT THU AUG 7 2014/ .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... CURRENT RADAR LOOP SHOWS AN AREA OF SHOWERS ACROSS NORTH GA AND ANOTHER AREA ACROSS CENTRAL GA WITH THE ATL AREA RIGHT IN THE MIDDLE. THERE IS A COLD FRONT DRAPED ACROSS NORTH GA WITH A WEAKER PRE FRONTAL TROUGH OVER CENTRAL GA. BOTH OF THESE BOUNDARIES ARE MOVING SLOWLY SOUTH THROUGH THE AREA TODAY AND SHOULD CONTINUE MOVING SOUTH THROUGH TONIGHT. THEY ARE ALSO ACTING AS A CATALYST FOR CONVECTIVE ACTIVITY WHICH IS EVIDENT IN WHERE THE SHOWERS ARE BEGINNING TO POP UP. CURRENTLY THERE IS A SHORT WAVE OVER THE NORTHERN MISSISSIPPI RIVER VALLEY WHICH IS APPROACHING THE AREA TONIGHT. THIS SHORT WAVE WILL BERING INCREASE MOISTURE TO THE AREA FRI AND INCREASED CHANCES OF PRECIP. INSTABILITY INDICES INCREASE ACROSS THE STATE AS WELL SO WILL CONTINUE WITH CHANCE TO LIKELY POPS ACROSS THE STATE WITH THE HIGHEST POPS ACROSS NORTH GA. TEMPERATURES EXPECTED NEAR TO SLIGHTLY ABOVE NORMAL FRIDAY WITH LOWS TONIGHT AND FRIDAY NIGHT NEAR TO SLIGHTLY ABOVE NORMAL. 01 && .LONG TERM /SATURDAY THROUGH THURSDAY/... MODELS CONTINUE TO ADVERTISE AN ACTIVE EXTENDED PERIOD. HAVE MADE MINOR CHANGES TO THE TEMPERATURES AND POPS TO ACCOUNT FOR LATEST MODEL TRENDS AND CONSISTENCY WITH NEIGHBORING OFFICES. CONTINUE TO SHOW SLIGHTLY WARMER TEMPERATURES THAN SOME OF THE OUTLIER MODELS SUGGESTING WEDGE EVENT LATE WEEKEND THROUGH EARLY WEEK...AND DEPENDING ON THE STRENGTH OF THIS FEATURE...FUTURE FORECASTS MAY NEED TO BE ADJUSTED DOWN...PARTICULARLY IN THE NORTHEAST GA MOUNTAINS. THE PREVIOUS FORECAST DISCUSSION IS STILL APPLICABLE AND HAS BEEN INCLUDED BELOW. 31 /ISSUED 329 AM EDT THU AUG 7 2014/ COMPLICATED LONG TERM FORECAST...MULTIPLE BOUNDARIES WITH SURFACE LOWS...PASSING UPPER DISTURBANCES...AND POSSIBLE WEDGING. IN A NUTSHELL...UNSETTLED WEATHER THROUGH THE EARLY PART OF NEXT WEEK. WEAK SURFACE BOUNDARY SHOULD BE SITUATED ACROSS NORTHERN GA FRIDAY NIGHT. A SURFACE LOW PRESSURE WAVE WILL MOVE EAST/NORTHEAST ALONG THE BOUNDARY...HELPING PULL THE OLD FRONT JUST NORTH OF THE STATE THROUGH SUNDAY. THE BEST CHANCE OF PRECIP IN THE LONG TERM WILL BE FRIDAY NIGHT THROUGH SATURDAY AS THE SURFACE WAVE HELPS WITH LIFT AND FOCUSES PRECIPITATION ALONG THE FRONT. SINCE THE BOUNDARY WILL BE PULLED SLIGHTLY NORTHWARD...THE HIGHEST POPS SHOULD REMAIN ROUGHLY NORTH OF INTERSTATE 20. THE INITIAL SURFACE LOW WILL PUSH NORTHEAST...WHILE A SECONDARY LOW IS PROGGED TO DEVELOP JUST OFFSHORE. IF THIS PATTERN COMES TO FRUITION...THEN THE OFFSHORE LOW CENTER WILL HELP CREATE AND REINFORCE ANY WEDGING THAT TEMPORARILY DEVELOPS ON MONDAY INTO TUESDAY. HAVE DECREASED MAX TEMPS ACROSS NORTHERN AREAS...WHERE THE WEDGE IS MOSTLY LIKELY TO DEVELOP. ANOTHER WEAK COLD FRONT IS PROGGED TO APPROACH FROM THE NORTH ON WEDNESDAY AND SHOULD MOVE SOUTH ACROSS THE CWFA ON THURSDAY. HIGH PRESSURE WILL BUILD BEHIND THE FRONT. THE HEAVY PRECIP AXIS SHOULD BE JUST TO THE NORTH OF THE CWFA FRIDAY NIGHT INTO SATURDAY. HOWEVER...PWATS WILL BE CLOSE TO 2SD ABOVE NORMAL AND BL WINDS WILL BE LESS THAN 15 KT. SO...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...ESPECIALLY WITH THUNDERSTORMS. NLISTEMAA && .AVIATION... 00Z UPDATE... MAINLY VFR CIGS THROUGH PERIOD BUT MVFR OR LOWER VSBYS POSSIBLE WITH ANY SHOWER/STORM DEVELOPMENT. CIG DECK SHOULD MAINLY BE SCT TO BKN AT 5-7 KFT WITH SOME POSSIBLE SCATTERING OUT OVERNIGHT THEN BACK TO BKN 4-5 KFT FRIDAY AFTERNOON. LINGERING TSRA AND SHRA WITH VRB GUSTS MAINLY FOR NORTHERN SITES THIS EVENING THAT SHOULD DIMINISH NEAR 02Z. CANNOT RULE OUT SOME LOWER VSBY FOG IN EARLY MORNING FOR NORTHERN SITES DUE TO ALL THE STORM ACTIVITY SO WILL NEED TO BE WATCHED. STORM CHANCES RAMP UP AGAIN AFTER 18Z FRIDAY SO HAVE INCLUDED PROB30 OF -TSRA FOR NOW. WINDS LOOK TO BE MAINLY LIGHT OUT OF NE OR E OVERNIGHT THEN SWING SE TO SW MIDDAY FRIDAY BEFORE A POSSIBLE SE SHIFT AGAIN FRIDAY EVENING. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 93 71 89 / 30 50 60 60 ATLANTA 73 90 72 88 / 40 40 40 60 BLAIRSVILLE 65 82 67 81 / 30 60 60 70 CARTERSVILLE 69 91 70 88 / 40 60 60 60 COLUMBUS 73 95 74 92 / 20 40 40 50 GAINESVILLE 71 88 70 85 / 40 60 60 70 MACON 72 93 73 91 / 20 40 40 50 ROME 69 91 70 89 / 40 60 60 70 PEACHTREE CITY 70 91 71 89 / 40 40 40 60 VIDALIA 73 95 74 92 / 20 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01/BAKER LONG TERM...NLISTEMAA/31 AVIATION...BAKER
Hazardous weather outlook, Aug 7, 11:39 AM EDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1139 AM EDT THU AUG 7 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1139 AM EDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. DISCUSSION... A WEAK FRONT OVER FAR NORTH GEORGIA WILL PROVIDE ENOUGH INSTABILITY TO PROVIDE A TRIGGER FOR A FEW LATE DAY THUNDERSTORMS. AN APPROACHING SHORT WAVE TONIGHT WILL CONTINUE TO KEEP SLIGHT CHANCES OF RAIN ACROSS NORTH GEORGIA...WITH THE POTENTIAL FOR A FEW THUNDERSTORMS BEFORE MIDNIGHT. THE MAIN CONCERN WILL BE OCCASIONAL LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY AS A FRONTAL BOUNDARY BECOMES NEARLY STATIONARY ACROSS NORTH GEORGIA AND COMBINES WITH PASSING UPPER LEVEL DISTURBANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 7, 7:25 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 725 PM EDT THU AUG 7 2014 GAZ033-044-045-080015- 725 PM EDT THU AUG 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DEKALB AND FULTON COUNTIES UNTIL 815 PM EDT... AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GRANT PARK-ZOO ATLANTA...MOVEMENT WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS DEKALB AND FULTON COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUCKHEAD...BANKHEAD...CASCADE HEIGHTS... VIRGINIA HIGHLAND...WEST END...SWEET AUBURN...ATLANTIC STATION... LAKEWOOD PARK...CHASTAIN MEMORIAL PARK...PIEDMONT PARK...GRANT PARK-ZOO ATLANTA...TURNER FIELD...MIDTOWN...HAPEVILLE AND EAST POINT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3390 8425 3366 8424 3366 8448 3391 8443 TIME...MOT...LOC 2325Z 264DEG 8KT 3374 8435
Special weather statement, Aug 7, 7:31 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 731 PM EDT THU AUG 7 2014 GAZ053-067-080015- 731 PM EDT THU AUG 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN MERIWETHER AND COWETA COUNTIES UNTIL 815 PM EDT... AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LUTHERSVILLE...MOVEMENT WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MERIWETHER AND COWETA COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SAINT MARKS...LUTHERSVILLE...LONE OAK...MORELAND...ROCKY MOUNT...WOOSTER...TURIN...ALVATON AND HARALSON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3333 8456 3310 8454 3311 8484 3334 8483 TIME...MOT...LOC 2331Z 270DEG 6KT 3323 8468
Special weather statement, Aug 7, 7:34 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT THU AUG 7 2014
GAZ055-057-080015-
734 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HENRY AND CLAYTON COUNTIES UNTIL 815 PM EDT...
AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM REX TO FLIPPEN...MOVING EAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS HENRY AND CLAYTON COUNTIES THROUGH 815 PM EDT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3364 8437 3364 8424 3363 8424 3364 8422
3362 8420 3350 8409 3337 8407 3338 8437
TIME...MOT...LOC 2335Z 276DEG 5KT 3358 8425 3353 8423
3345 8419Special weather statement, Aug 7, 7:52 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT THU AUG 7 2014
GAZ033-034-045-080015-
752 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DEKALB...GWINNETT
AND FULTON COUNTIES UNTIL 815 PM EDT...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALPHARETTA TO SANDY SPRINGS...MOVING EAST
AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DEKALB...GWINNETT AND FULTON COUNTIES THROUGH 815 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SANDY SPRINGS...
ROSWELL...ALPHARETTA...DUNWOODY...PLEASANT HILL...SUWANEE...
NORCROSS...MECHANICSVILLE...DULUTH...BERKELEY LAKE...DORAVILLE AND
JOHNS CREEK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3410 8397 3395 8407 3388 8416 3391 8443
3393 8443 3398 8437 3401 8440 3404 8440
3409 8433 3409 8420 3407 8418 3405 8410
3407 8412 3410 8410
TIME...MOT...LOC 2352Z 281DEG 8KT 3407 8429 3399 8433
3393 8438Special weather statement, Aug 7, 8:16 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 816 PM EDT THU AUG 7 2014 GAZ022-033-034-045-080045- 816 PM EDT THU AUG 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DEKALB... FORSYTH...GWINNETT AND FULTON COUNTIES UNTIL 845 PM EDT... AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CHAMBLEE...MOVING EAST AT 15 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DEKALB... FORSYTH...GWINNETT AND FULTON COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LA VISTA...BROOKHAVEN... SCOTTDALE...DRUID HILLS...DORAVILLE...CHAMBLEE...DUNWOODY...VIRGINIA HIGHLAND...SANDY SPRINGS...CLARKSTON...MECHANICSVILLE...TUCKER... NORCROSS...PLEASANT HILL AND SNELLVILLE. && LAT...LON 3415 8416 3384 8398 3377 8437 3395 8439 TIME...MOT...LOC 0016Z 262DEG 11KT 3388 8427
Special weather statement, Aug 7, 8:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT THU AUG 7 2014
GAZ046-048-057-080100-
820 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN ROCKDALE...NEWTON
AND HENRY COUNTIES UNTIL 900 PM EDT...
AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLIPPEN...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE TORRENTIAL RAINFALL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
ROCKDALE...NEWTON AND HENRY COUNTIES THROUGH 900 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE EAGLES
LANDING...STOCKBRIDGE...FLIPPEN...BLACKSVILLE...MCDONOUGH...OAK
HILL...RICHARDSON PARK...MAGNET...OLA AND KELLEYTOWN. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3364 8404 3354 8395 3342 8396 3339 8425
3354 8427
TIME...MOT...LOC 0019Z 254DEG 7KT 3349 8420The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Aug 7, 8:44 PM EDT | Special Weather Statement | FFC | DeKalb | 46 min |
| Aug 7, 9:00 PM EDT | Special Weather Statement | FFC | Henry | 45 min |
| Aug 7, 9:15 PM EDT | Special Weather Statement | FFC | Walton | 45 min |
| Aug 7, 9:23 PM EDT | Special Weather Statement | FFC | Floyd | 67 min |
| Aug 7, 9:59 PM EDT | Special Weather Statement | FFC | Butts, Henry | 31 min |
| Aug 7, 10:06 PM EDT | Special Weather Statement | FFC | Coweta | 39 min |
| Aug 7, 11:07 PM EDT | Special Weather Statement | FFC | Henry | 38 min |
| Aug 7, 11:44 PM EDT | Special Weather Statement | FFC | Henry | 46 min |
| Aug 8, 4:13 AM EDT | Special Weather Statement | FFC | Murray | 47 min |
| Aug 8, 5:00 AM EDT | Special Weather Statement | FFC | Gilmer | 45 min |
| Aug 8, 8:00 AM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Aug 8, 12:27 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 48 min |
| Aug 8, 12:45 PM EDT | Special Weather Statement | FFC | Paulding | 45 min |
| Aug 8, 1:12 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Aug 8, 1:32 PM EDT | Special Weather Statement | FFC | Fayette | 43 min |
| Aug 8, 1:36 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Paulding | 39 min |
| Aug 8, 1:54 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 8, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 34 min |
| Aug 8, 2:11 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 49 min |
| Aug 8, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 39 min |
| Aug 8, 2:27 PM EDT | Special Weather Statement | FFC | Henry | 33 min |
| Aug 8, 2:29 PM EDT | Tornado Warning | FFC | Cherokee, Cobb | 18 min |
| Aug 8, 2:39 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Aug 8, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 45 min |
| Aug 8, 2:51 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| Aug 8, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett, Rockdale | 46 min |
| Aug 8, 3:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Aug 8, 3:10 PM EDT | Special Weather Statement | FFC | Newton | 35 min |
| Aug 8, 3:19 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Aug 8, 3:22 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Aug 8, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Rockdale, Walton | 32 min |
| Aug 8, 3:30 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Aug 8, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson, Newton, Oconee and 1 more | 42 min |
| Aug 8, 3:58 PM EDT | Special Weather Statement | FFC | Clayton | 47 min |
| Aug 8, 4:08 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Jasper, Morgan, Oconee, Putnam | 52 min |
| Aug 8, 4:19 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Putnam, Taliaferro | 41 min |
| Aug 8, 4:22 PM EDT | Special Weather Statement | FFC | Jackson | 38 min |
| Aug 8, 4:26 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 49 min |
| Aug 8, 4:31 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 29 min |
| Aug 8, 4:38 PM EDT | Special Weather Statement | FFC | Warren | 52 min |
| Aug 8, 4:42 PM EDT | Special Weather Statement | FFC | Toombs | 48 min |
| Aug 8, 4:48 PM EDT | Special Weather Statement | FFC | Glascock | 42 min |
| Aug 8, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 66 min |
| Aug 8, 4:56 PM EDT | Special Weather Statement | FFC | Banks, Clarke, Madison | 64 min |
| Aug 8, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 59 min |
| Aug 8, 5:10 PM EDT | Special Weather Statement | FFC | Treutlen | 50 min |
| Aug 8, 5:20 PM EDT | Special Weather Statement | FFC | Wilkinson | 40 min |
| Aug 8, 5:59 PM EDT | Special Weather Statement | FFC | Taliaferro | 46 min |
| Aug 8, 6:07 PM EDT | Special Weather Statement | FFC | Johnson | 53 min |
| Aug 8, 6:26 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 49 min |
| Aug 8, 6:30 PM EDT | Special Weather Statement | FFC | Haralson | 45 min |
| Aug 8, 6:51 PM EDT | Special Weather Statement | FFC | Twiggs | 54 min |
| Aug 8, 6:57 PM EDT | Special Weather Statement | FFC | Washington | 63 min |
| Aug 8, 7:07 PM EDT | Special Weather Statement | FFC | Carroll, Paulding | 38 min |
| Aug 8, 7:30 PM EDT | Special Weather Statement | FFC | Dade | 45 min |
| Aug 8, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 25 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.